Nurofen for Children Strawberry Ibuprofen 200ml
Nurofen for Children Strawberry Ibuprofen 200ml
Get notified when back in stock
Nurofen for Children is specially formulated to relieve muscular pain, headache, dental pain, fever (including fever caused by immunisation) and the symptoms of cold and flu in children aged 3 months to 12 years.
Nurofen for Children Strawberry Flavour Oral Suspension is sugar and colour free with a strawberry flavour and is supplied with an oral syringe for easy and accurate dosing.
Each 5ml of Oral Suspension contains 100mg ibuprofen.
Also contains: Maltitol Liquid
Usage and Instructions
Nurofen for children strawberry 3 months to 12 years is an oral ibuprofen suspension for babies and children from 3 months.
To be taken by the mouth.
For oral and short-term use only. Shake the bottle well before use. Use the syringe inside to measure the dose accurately (See leaflet for details). Read the enclosed leaflet carefully before use.
Not suitable for children under 3 months of age or weighing less than 5kg.
Fever caused by immunisation:
Babies and children 3 months and over Weighing more than 5kg: One 2.5ml dose if necessary give second 2.5ml dose 6hrs later.
Do not give more than 2 doses in a 24 hour period. If the fever is not reduced, consult your doctor.
Fever, pain and symptoms of cold and flu:
- 3 months - 6 months Weighing over 5kg: One 2.5ml dose 3 times a day.Do not use for more than 24 hours. If symptoms persist after 24 hours or worsen, consult your doctor.6 months - 12 months: One 2.5ml dose 3 or 4 times in 24 hours
- 1 year - 3 years: One 5ml dose 3 times in 24 hours
- 4 years - 6 years: One 7.5ml (5ml + 2.5ml) dose 3 times in 24 hours
- 7 years - 9 years: One 10ml (5ml + 5ml) dose 3 times in 24 hours
- 10 years - 12 years: One 15ml (5ml + 5ml + 5ml) dose 3 times in 24 hours.
Doses should be given every 6 - 8 hours.
Leave at least 4 hours between doses. Do not take more than the recommended dose in 24 hours.
For children above 6 months, if symptoms persist after 3 days or worsen, consult your doctor.
Nurofen for Children contains maltitol. If you have been told by a doctor that you have an intolerance to fructose, contact your doctor before taking this medicine.
Maltitol may have a mild laxitive effect. Calorific value 2.3kcal/g maltitol.
Do not give Nurofen for Children to your child if:
-They have ever had a reaction after taking ibuprofen, aspirin or other non-steroidal anti-inflammatory (NSAID) medicines, or to any of the other ingredients.
-They weigh less than 5kg or are under 3 months of age.
-They are taking other non-steroidal anti-inflammatory (NSAID) painkillers, or aspirin with a daily dose above 75mg.
-They have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
-They have severe kidney, heart or liver failure.
-They have inherited problems coping with fructose/fruit sugar (hereditary fructise intolerance). This is because the body can make some fructose from the ingredient maltitol.
Talk to your doctor or pharmacist before giving Nurofen for Children if:
-Your child has or has had high blood pressure, heart problems or a stroke because there is a small increased risk of heart problems with ibuprofen.
-Your child has a condition which may put them at risk of heart problems, such as diabetes or high cholesterol.
-Your child has asthma or any allergic disease of the lungs.
-Your child has, or has had liver, kidney, heart or bowel problems.
-Your child has SLE (Systemic Lupus Erythematosus), a condition of the immune system) or any similar disease.
-Your child suffers from chronic inflammatory bowel disease such as Chrohn's disease or ulcerative colitis.
You, or your child are taking other medicines, especially:
-Other medicines containing ibuprofen or other NSAIDs, including those you buy over the counter.
-Low dose aspirin (up to 75mg a day).
-Diuretics (to help you pass water).
-Anticoagulants (blood thinning medicines e.g. warfarin).
-Medicines for high blood pressure (e.g. captopri, atenolol, losartan).
-Lithium (for mood disorders).
-Methotrexate (for psorisasis, arthritis and types of cancer).
-Zidovudine (for HIV).
-Corticosteroids (an anti-inflammatory drug).
-Cardiac glycosides (for hear problems).
-Ciclosporin or tactrolimus (to prevent organ rejection after transplant).
-Mifepristone (for termination of pregnancy).
-Quinolone antibiotics (for infections).
-SSRI antidepressant drugs.
-Antiplatlet drugs, e.g. dipyridamole, clopidogrel.
Ibuprofen is generally well-tolerated and most people do not experience any side effects. The most common side effects are related to stomach irritation and include abdominal pain, indigestion and nausea. These can mainly be avoided by taking the ibuprofen with food. Rarely, serious side effects such as ulceration or bleeding of the stomach or intestines may occur. These are more likely with high doses and in elderly people. If your child experiences any sign of bleeding from the stomach or bowels after taking this medicine, such as vomiting blood and/or passing black/tarry/bloodstained stools, you should consult your doctor straight away.
Very rarely, NSAIDS may cause serious blistering or peeling skin reactions (eg Stevens-Johnson syndrome, toxic epidermal necrolysis, exfoliative dermatitis). For this reason, you should stop using this medicine and consult your doctor if your child gets a skin rash or sores inside the mouth after taking this medicine.
If your child's symptoms persist despite giving Nurofen for children, get medical advice from your doctor or pharmacist.